# SDR HNAA2025080500485

- Difficulty date: May 20, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,943 hours, 40,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F048899 CABIN CENTER FLOOR SUPPORT WEB BETWEEN FR58 AND FR59 IS CORRODED AND POSSIBLY CRACKED.  INSTALLED NEW FABRICATED DOUBLER ON CABIN CENTER FLOOR SUPPORT WEB BETWEEN FR58 AND FR59 IAW ETD2025-145-922732, PIEDMONT EO1-53-25-0219
